With cedram.org
Annales Mathématiques
Blaise Pascal
Search for an article
Search within the site
Table of contents for this issue | Previous article
P. Găvruţa; M. Hossu; D. Popescu; C. Căprău
On the stability of mappings and an answer to a problem of TH.M. Rassias
Annales mathématiques Blaise Pascal, 2 no. 2 (1995), p. 55-60, doi: 10.5802/ambp.47
Article PDF | Reviews MR 1371892 | Zbl 0853.46036

Bibliography

[1] Găvruţa, P., A generalization of the HYERS-ULAM-RASSIAS stability of approximately additive mappings ,Journal of Math. Analysis and Appl. 184 (1994), 431-436.  MR 1281518 |  Zbl 0818.46043
[2] Hyers,D.H. AND Rassias, Th.M., Approximate homomorphisms , Aequationes Math.44 (1992), 125-153.  MR 1181264 |  Zbl 0806.47056
[3] Rassias,Th.M., On a modified HYERS-ULAM sequence , Journal of Math. Analysis and Appl. 158 (1991), 106-113.  MR 1113403 |  Zbl 0746.46038
[4] Ulam,S.M., Problems in modern mathematics, chap. VI, Science eds. ,Wiley, New York, 1960.  MR 280310 |  Zbl 0137.24201